Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 37, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 19, 2011, 4:37 PM CDT for 4 counties in Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2011, 4:37 PM CDT (21:37 UTC)
- Expired
- Apr 19, 2011, 5:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, IL, Fulton County, IL, Mason County, IL, Schuyler County, IL
The radar
The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:00 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
382 WUUS53 KILX 192137 SVRILX ILC017-057-125-169-192215- /O.NEW.KILX.SV.W.0037.110419T2137Z-110419T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 437 PM CDT TUE APR 19 2011 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL CASS COUNTY IN WEST CENTRAL ILLINOIS... SOUTHWESTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS... SOUTHWESTERN MASON COUNTY IN CENTRAL ILLINOIS... SOUTHEASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS... * UNTIL 515 PM CDT. * AT 434 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF RUSHVILLE...AND MOVING NORTHEAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... RUSHVILLE...BROWNING...ASTORIA...BATH...FREDERICK...SNICARTE... BLUFF CITY AND MARBLETOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR CENTRAL ILLINOIS. LAT...LON 4029 9030 4012 9001 3998 9056 4007 9066 TIME...MOT...LOC 2136Z 237DEG 37KT 4002 9059 WIND...HAIL 60MPH 1.00IN $$ CHURCHILL
2 follow-up statements
320
WWUS53 KILX 192159
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
459 PM CDT TUE APR 19 2011
ILC017-192209-
/O.CAN.KILX.SV.W.0037.000000T0000Z-110419T2215Z/
CASS IL-
459 PM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CASS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4029 9030 4012 9001 4007 9030 4012 9032
4012 9035 4012 9037 4018 9041
TIME...MOT...LOC 2159Z 237DEG 37KT 4015 9033
$$
ILC057-125-169-192215-
/O.CON.KILX.SV.W.0037.000000T0000Z-110419T2215Z/
MASON IL-SCHUYLER IL-FULTON IL-
459 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
FULTON...EAST CENTRAL SCHUYLER AND SOUTHWESTERN MASON COUNTIES UNTIL
515 PM CDT...
AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BROWNING...OR 10 MILES NORTHEAST OF BEARDSTOWN...MOVING NORTHEAST AT
45 MPH.
LOCATIONS IMPACTED INCLUDE...
ASTORIA...BATH...SNICARTE...BLUFF CITY AND MARBLETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4029 9030 4012 9001 4007 9030 4012 9032
4012 9035 4012 9037 4018 9041
TIME...MOT...LOC 2159Z 237DEG 37KT 4015 9033
WIND...HAIL 60MPH 1.00IN
$$
CHURCHILL252
WWUS53 KILX 192206
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
506 PM CDT TUE APR 19 2011
ILC057-125-169-192216-
/O.EXP.KILX.SV.W.0037.000000T0000Z-110419T2215Z/
MASON IL-SCHUYLER IL-FULTON IL-
506 PM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FULTON...EAST
CENTRAL SCHUYLER AND SOUTHWESTERN MASON COUNTIES WILL EXPIRE AT 515
PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4029 9030 4012 9001 4007 9030 4012 9032
4012 9035 4012 9037 4018 9041
TIME...MOT...LOC 2206Z 237DEG 37KT 4019 9025
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:00 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 19, 3:00 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT TUE APR 19 2011 .DISCUSSION... ISSUED 300 PM CDT TUE APR 19 2011 ACTIVE WEATHER PATTERN WILL CONTINUE FOR THE NEXT WEEK...RESULTING IN NUMEROUS PERIODS OF SHOWERS AND THUNDERSTORMS. SHORT TERM...TONIGHT THROUGH FRIDAY LOW PRESSURE CURRENTLY DEVELOPING OVER NORTHERN MISSOURI WILL TRACK E/NE ACROSS CENTRAL ILLINOIS THIS EVENING...TRIGGERING A ROUND OF STRONG TO SEVERE THUNDERSTORMS. HIGHEST PROBABILITY OF SEVERE WILL BE FOUND IN THE WARM SECTOR NEAR THE SURFACE LOW TRACK...ROUGHLY ALONG AND SOUTHEAST OF A SPRINGFIELD TO DANVILLE LINE. FORECAST SOUNDINGS CONTINUE TO INDICATE MODERATE INSTABILITY AND A HIGH DEGREE OF LOW-LEVEL WIND SHEAR IN THE WARM SECTOR. ONCE THE MID-LEVEL CAP IS BROKEN...SUPERCELL THUNDERSTORMS WILL INITIATE ALONG AN ADVANCING COLD FRONT AFTER 5 PM. LARGE HAIL...DAMAGING WIND GUSTS...AND A FEW TORNADOES WILL BE POSSIBLE. NAM/GFS/4KM WRF-NMM ALL AGREE THAT SURFACE LOW AND TRAILING COLD FRONT WILL CLEAR THE KILX CWA SHORTLY AFTER MIDNIGHT. HAVE THEREFORE GONE WITH CATEGORICAL POPS ACROSS THE BOARD THIS EVENING...THEN ONLY HELD ONTO LOW CHANCE ALONG AND EAST OF I-57 AFTER MIDNIGHT. HIGH PRESSURE WILL BUILD INTO THE MIDWEST ON WEDNESDAY...PROVIDING COOL AND DRY CONDITIONS. AS THE HIGH SHIFTS OFF TO THE EAST AND THE NEXT IN A SERIES OF FAST-MOVING STORM SYSTEMS BEGINS TO APPROACH FROM THE WEST...SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS WEST-CENTRAL ILLINOIS BY LATE THURSDAY AFTERNOON. BETTER RAIN CHANCES WILL ARRIVE THURSDAY NIGHT...AS AN AREA OF SYNOPTIC LIFT ASSOCIATED WITH STRONG MID-LEVEL WARM ADVECTION DEVELOPS NORTH OF A WARM FRONT STRETCHING ACROSS SOUTHERN MISSOURI INTO THE OHIO RIVER VALLEY. SURFACE LOW PRESSURE IS PROGGED TO DEVELOP ALONG THE FRONT AND BEGIN TRACKING E/NE TOWARD ILLINOIS ON FRIDAY. MODELS HAVE DIFFERING SOLUTIONS CONCERNING EXACT TRACK OF LOW...WITH GFS TAKING IT IN A MORE NORTHERLY DIRECTION INTO SOUTHERN WISCONSIN BY LATE FRIDAY NIGHT AND THE ECMWF PUSHING IT NORTHEASTERLY INTO NORTHERN INDIANA. GIVEN THE FLAT ZONAL FLOW PATTERN IN PLACE ACROSS THE CONUS...FAVOR THE ECMWF IN THIS CASE. WITH SURFACE LOW ONCE AGAIN TRACKING RIGHT ACROSS CENTRAL ILLINOIS...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF THE AREA FRIDAY AFTERNOON/EVENING. IN ADDITION...LARGE TEMPERATURE GRADIENT WILL LIKELY DEVELOP ACROSS THE AREA...WITH HIGHS HOVERING IN THE MIDDLE 50S NORTH OF PEORIA AND SOARING INTO THE MIDDLE 70S ACROSS THE E/SE CWA. LONG TERM...SATURDAY THROUGH TUESDAY STILL QUITE A BIT OF UNCERTAINTY CONCERNING POSITION OF MAIN BAROCLINIC ZONE OVER THE WEEKEND. IN THE WAKE OF THE FRIDAY WAVE...GFS PUSHES FRONT SOUTHWARD TO NEAR THE OHIO RIVER WHILE THE ECMWF MAINTAINS IT A BIT FURTHER NORTH ALONG I-70. ECMWF IS PROBABLY THE WAY TO GO HERE...SO WILL KEEP RAIN CHANCES GOING ACROSS THE SOUTHERN CWA ON SATURDAY. FURTHER NORTH...THINK A BRIEF BREAK IN THE PRECIP WILL BE IN STORE ACROSS THE REMAINDER OF THE AREA. ANY LULL IN PRECIP WILL BE SHORT-LIVED...AS NEXT UPPER WAVE APPROACHING FROM THE WEST HELPS PULL THE BOUNDARY BACK NORTHWARD ON SUNDAY/MONDAY. END RESULT WILL BE SHOWERS AND THUNDERSTORMS ACROSS THE BOARD FROM SUNDAY THROUGH TUESDAY. LOCALLY HEAVY RAINFALL WILL BE LIKELY OVER THE NEXT WEEK...SO FLOODING MAY BECOME AN ISSUE ON MANY AREA STREAMS/RIVERS. BARNES && .AVIATION... ISSUED 104 PM CDT TUE APR 19 2011 SPI...DEC AND CMI WILL SEE THE WARM FRONT LIFT OVER THE SITES IN NEXT COUPLE OF HOURS. PIA AND BMI SHOULD REMAIN NORTH OF THE FRONT THROUGH THE AFTERNOON. SPI...DEC AND CMI SHOULD SEE SOME SCATTERED CLOUD COVER THIS AFTERNOON WITH THE WARM FRONT BUT THEN THUNDERSTORMS WILL DEVELOP WEST OF THE AREA OR NEW THE WARM FRONT TO THE WEST AND MOVE TO THE EAST INTO THE AREA. HAVE TIMED PCPN INTO EACH SITE FOR A 3HR PERIOD AROUND 00Z. ONCE PCPN HAS ENDED...WINDS WILL BECOME NORTHWESTERLY AS THE LOW MOVES BY AND LOW CLOUDS BELOW 1KFT WILL RETURN. THIS CLOUD HEIGHT WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND THEN IMPROVE TOMORROW MORNING. PIA AND BMI WILL SEE RAIN BEGIN LATER THIS AFTERNOON AS WELL BUT UNSURE ON AMOUNT OF THUNDERSTORMS IN THEIR AREA...SO WENT WITH VCTS FOR THOSE TWO SITES FOR SEVERAL HOURS. THEN LOWER CLOUDS WITH WINDS OUT OF NORTHWEST WILL CONTINUE DURING EVENING AND OVERNIGHT HOURS. CLOUD COVER HEIGHT COULD IMPROVE SOMEWHAT DURING THE MORNING AS WELL. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 19, 3:52 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 352 PM CDT TUE APR 19 2011 ILZ027>031-036>038-201100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 352 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING...PRIMARILY ALONG AND EAST OF THE ILLINOIS RIVER. A FEW OF THE STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE MAIN TORNADO THREAT WILL LIKELY REMAIN A BIT FURTHER SOUTHEAST ALONG AND EAST OF I-55. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS WILL OCCUR ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. ILZ040>057-061>063-066>068-071>073-201100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 352 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING IN ADVANCE OF A COLD FRONT. SOME OF THE STORMS WILL BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS WILL OCCUR ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. BARNES
In the hours before
Local storm report, Apr 19, 10:37 AM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 AM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
04/19/2011 M2.15 INCH MCLEAN IL MESONET
24 HOUR TOTAL.
1015 AM HEAVY RAIN 5 NW ATLANTA 40.31N 89.30W
04/19/2011 M2.13 INCH LOGAN IL MESONET
24 HOUR TOTAL.
&&
AJLocal storm report, Apr 19, 10:39 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1039 AM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 AM HAIL LERNA 39.42N 88.29W
04/19/2011 E1.00 INCH COLES IL PUBLIC
&&
AJLocal storm report, Apr 19, 10:45 AM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1045 AM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 AM HAIL HERRICK 39.22N 88.99W
04/19/2011 E0.50 INCH SHELBY IL EMERGENCY MNGR
&&
AJLocal storm report, Apr 19, 11:23 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1123 AM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM HAIL BEECHER CITY 39.19N 88.79W
04/19/2011 E0.50 INCH EFFINGHAM IL CO-OP OBSERVER
TIME ESTIMATED.
1015 AM HAIL 5 SE PARIS 39.56N 87.63W
04/19/2011 E0.50 INCH EDGAR IL EMERGENCY MNGR
TIME ESTIMATED.
&&
AJLocal storm report, Apr 19, 11:26 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1126 AM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM HAIL BLUFFS 39.75N 90.53W
04/19/2011 E1.00 INCH SCOTT IL LAW ENFORCEMENT
LARGE QUANTITY OF QUARTER SIZED HAIL WITH CAR DAMAGE.
0523 AM HAIL JACKSONVILLE 39.73N 90.23W
04/19/2011 E1.50 INCH MORGAN IL CO-OP OBSERVER
0543 AM HAIL GLASGOW 39.55N 90.48W
04/19/2011 E1.00 INCH SCOTT IL LAW ENFORCEMENT
0853 AM HAIL MASON 38.95N 88.63W
04/19/2011 E1.00 INCH EFFINGHAM IL EMERGENCY MNGR
0858 AM HAIL BEECHER CITY 39.19N 88.79W
04/19/2011 E0.50 INCH EFFINGHAM IL CO-OP OBSERVER
TIME ESTIMATED.
0913 AM HAIL EAST PEORIA 40.67N 89.55W
04/19/2011 E0.25 INCH TAZEWELL IL TRAINED SPOTTER
PEA HAIL COVERING THE GROUND.
0923 AM HAIL NEOGA 39.32N 88.45W
04/19/2011 E0.50 INCH CUMBERLAND IL TRAINED SPOTTER
0925 AM HAIL LERNA 39.42N 88.29W
04/19/2011 E0.50 INCH COLES IL EMERGENCY MNGR
0928 AM HAIL NEOGA 39.32N 88.45W
04/19/2011 E1.25 INCH CUMBERLAND IL PUBLIC
0931 AM HAIL LERNA 39.42N 88.29W
04/19/2011 E1.00 INCH COLES IL PUBLIC
0934 AM HAIL HERRICK 39.22N 88.99W
04/19/2011 E0.50 INCH SHELBY IL EMERGENCY MNGR
0945 AM HAIL 1 S LERNA 39.40N 88.29W
04/19/2011 E0.75 INCH COLES IL EMERGENCY MNGR
1015 AM HAIL 5 SE PARIS 39.56N 87.63W
04/19/2011 E0.50 INCH EDGAR IL EMERGENCY MNGR
TIME ESTIMATED.
1015 AM HEAVY RAIN 5 NW ATLANTA 40.31N 89.30W
04/19/2011 M2.13 INCH LOGAN IL MESONET
24 HOUR TOTAL.
1015 AM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
04/19/2011 M2.15 INCH MCLEAN IL MESONET
24 HOUR TOTAL.
&&
AJThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 5:00 AM CDT | Special Weather Statement | ILX | Menard, Morgan, Sangamon, Scott | 90 min |
| Apr 19, 5:11 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 64 min |
| Apr 19, 5:20 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 55 min |
| Apr 19, 8:05 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Moultrie, Shelby | 40 min |
| Apr 19, 8:42 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 27 min |
| Apr 19, 8:45 AM CDT | Severe Thunderstorm Warning | ILX | Effingham, Shelby | 45 min |
| Apr 19, 9:08 AM CDT | Special Weather Statement | ILX | Jasper | 52 min |
| Apr 19, 9:20 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Shelby | 40 min |
| Apr 19, 9:28 AM CDT | Areal Flood Advisory | ILX | Coles, Cumberland, Effingham, Shelby | 4 hr |
| Apr 19, 9:48 AM CDT | Special Weather Statement | ILX | Edgar | 42 min |
| Apr 19, 9:53 AM CDT | Areal Flood Advisory | ILX | Clark, Coles, Edgar | 3 hr |
| Apr 19, 12:55 PM CDT | River Flood Warning | ILX | Fulton, Mason | 84 days |
| Apr 19, 12:55 PM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 86 days |
| Apr 19, 4:53 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 52 min |
| Apr 19, 5:40 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 50 min |
| Apr 19, 5:46 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 33 min |
| Apr 19, 5:47 PM CDT | Special Weather Statement | ILX | Peoria | 43 min |
| Apr 19, 5:54 PM CDT | Special Weather Statement | ILX | Knox, Stark | 51 min |
| Apr 19, 6:01 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 34 min |
| Apr 19, 6:12 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 36 min |
| Apr 19, 6:14 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria | 31 min |
| Apr 19, 6:22 PM CDT | Tornado Warning | ILX | Christian | 25 min |
| Apr 19, 6:29 PM CDT | Tornado Warning | ILX | Christian, Shelby | 46 min |
| Apr 19, 6:41 PM CDT | Severe Thunderstorm Warning | ILX | Macon | 32 min |
| Apr 19, 6:45 PM CDT | Tornado Warning | ILX | Christian | 21 min |
| Apr 19, 6:52 PM CDT | Tornado Warning | ILX | Shelby | 38 min |
| Apr 19, 6:54 PM CDT | Tornado Warning | ILX | Macon, Piatt | 36 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.